RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivankov, Pavel Leonidovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22
Presentations: 1

Number of views:
This page:846
Abstract pages:3003
Full texts:1073
References:459
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18708
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233883

Publications in Math-Net.Ru
2019
1. P. L. Ivankov, “On linear independence of differentiated with respect to parameter functions and their values”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 9,  27–36  mathnet
2016
2. P. L. Ivankov, “On approximation of the values of some hypergeometric functions with irrational parameters”, Chebyshevskii Sb., 17:1 (2016),  108–116  mathnet  elib
2015
3. P. L. Ivankov, “On simultaneous approximations”, Chebyshevskii Sb., 16:3 (2015),  295–305  mathnet  elib
4. P. L. Ivankov, “On differentiation with respect to parameter”, Chebyshevskii Sb., 16:3 (2015),  285–294  mathnet  elib
2013
5. P. L. Ivankov, “On heterogeneous linear forms”, Chebyshevskii Sb., 14:3 (2013),  56–64  mathnet
6. P. L. Ivankov, “On the values of some functions satisfying homogeneous differential equations”, Chebyshevskii Sb., 14:2 (2013),  104–112  mathnet
2012
7. P. L. Ivankov, “О значениях продифференцированных по параметру гипергеометрических функций”, Chebyshevskii Sb., 13:2 (2012),  64–70  mathnet
2010
8. P. L. Ivankov, “On the linear independence of some functions”, Chebyshevskii Sb., 11:1 (2010),  145–151  mathnet  mathscinet
9. P. L. Ivankov, “On the differentiation of a hypergeometric function with respect to the parameter”, Fundam. Prikl. Mat., 16:6 (2010),  91–94  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 505–507  scopus
2007
10. P. L. Ivankov, “The values of certain hypergeometric functions with irrational parameters”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 7,  48–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:7 (2007), 45–49
2005
11. P. L. Ivankov, “On values of hypergeometric functions with different irrational parameters”, Fundam. Prikl. Mat., 11:6 (2005),  65–72  mathnet  mathscinet  zmath; J. Math. Sci., 146:2 (2007), 5674–5679  scopus
12. P. L. Ivankov, “Refinement of estimates for some nonhomogeneous linear forms”, Mat. Zametki, 77:4 (2005),  515–521  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 476–481  isi  scopus
2002
13. P. L. Ivankov, “Simultaneous Approximations with Regard to the Specific Character of the Homogeneous Case”, Mat. Zametki, 71:3 (2002),  390–397  mathnet  mathscinet  zmath; Math. Notes, 71:3 (2002), 355–361  isi  scopus
2000
14. P. L. Ivankov, “On the calculation of the constants involved in the estimation of linear forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 1,  31–36  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:1 (2000), 29–35
1997
15. P. L. Ivankov, “On the linear independence of certain numbers”, Mat. Zametki, 62:3 (1997),  383–390  mathnet  mathscinet  zmath; Math. Notes, 62:3 (1997), 323–328  isi
1995
16. P. L. Ivankov, “On linear independence of the values of some functions”, Fundam. Prikl. Mat., 1:1 (1995),  191–206  mathnet  mathscinet  zmath  elib
1994
17. P. L. Ivankov, “On estimates of degrees of linear independence for some numbers”, Mat. Zametki, 55:3 (1994),  59–67  mathnet  mathscinet  zmath; Math. Notes, 55:3 (1994), 277–283  isi
1993
18. P. L. Ivankov, “Estimates for some linear forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 2,  38–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:2 (1993), 36–43
19. P. L. Ivankov, “On linear independence of the values of entire hypergeometric functions with irrational parameters”, Sibirsk. Mat. Zh., 34:5 (1993),  53–62  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 839–847  isi
1992
20. P. L. Ivankov, “Arithmetic properties of the values of hypergeometric functions with different parameters”, Mat. Zametki, 52:6 (1992),  25–31  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1188–1192  isi
1991
21. P. L. Ivankov, “Lower bounds for linear forms in the values of Kummer functions with an irrational parameter”, Mat. Zametki, 49:2 (1991),  55–63  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 152–157  isi
22. P. L. Ivankov, “On arithmetic properties of the values of hypergeometric functions”, Mat. Sb., 182:2 (1991),  283–302  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 267–286  isi

Presentations in Math-Net.Ru
1. О значениях гипергеометрической функции с параметром из квадра
P. L. Ivankov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019